On Ricci deformation of a Riemannian metric on manifold with boundary.
Source: Pacific J. Math. Volume 173, Number 1 (1996), 203-221.
First Page: Show Hide
Links and Identifiers
[Ham] R.S.Hamilton, Three-manifolds withpositive Ricci curvature,J. Differential Geom- etry, 17 (1982),255-306.
[Lady] O.Ladyzenskaja, V. Solonnikov andN. Uralceva, Linear and Quasilinear Equations of ParabolicType,Translations of Math Monographs, Vol. 23 (1968).
[Sc] R. Schoen, A report on some recentprogress on nonlinearprobblems in geometry, 1991, preprint.
[Shi] W. Shi, Deforming the metric on completeRiemannian manifolds,J. Diff. Geom., 30 (1989), 223-301.